MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG EMBRACE; HUMERAL STANDARD STEM TI6AL4V, CEMENTED/ CEMENTLESS, L= 100 MM, Ø 20 MM

WALDEMAR LINK GMBH & CO. KG EMBRACE; HUMERAL STANDARD STEM TI6AL4V, CEMENTED/ CEMENTLESS, L= 100 MM, Ø 20 MM
Model Number 640-100/20
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
Notified by a representative that an expired implant was used in a procedure on (b)(6) 2026.The metal implant had an expiration date of 2026-03-31.[customer].

Brand Name
EMBRACE
Common Device Name
HUMERAL STANDARD STEM TI6AL4V, CEMENTED/ CEMENTLESS, L= 100 MM, Ø 20 MM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key25404458
Report Number3004371426-2026-00044
Device Sequence Number10311754
Product Code PAO
UDI-Device Identifier04026575234318
UDI-Public04026575234318
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K200368
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model Number640-100/20
Device Catalogue Number640-100/20
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date06/05/2026
Supplement Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexUnknown